# SDR SWIA971281

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Press Regulator
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT ENGINES DUCT LEAK LIGHT ILLUMINATE AFTER TAKEOFF.  LEFT ILLUMINATED AND EXTINGUISHED BUT THE RIGHT ENGINE DID NOT.  CHECKED, INSPECTED AND REINSTALLED RIGHT PRESSURE REGULATOR.  OPS AND LEAKS CHECKS GOOD ON GROUND.
